MAUDE Adverse Event Report: MICROVENTION, INC. HP8 AZUR HYDROPACK 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. HP8 AZUR HYDROPACK 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-880035
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: during trans-caval embo procedure, a 018 x 150 cm catheter was able to cross the aortic sac, no other catheter was able to cross.Once the catheter reached where it needed to be, the catheter was flushed and loaded with the 35 cm hydropack.There were no issues until the coil reached the tip of the catheter, so the catheter was pulled back slightly.The coil was still unable to be pushed out.While puling the coil out, the pusher wire appeared detached from the coil.An attempt to flush in the coil was without success.An attempt to push the coil in with a wire was without success.The catheter was pulled out with the coil inside and access to the sac was lost due to this issue.The case was then called due to the amount of time it took to get the catheter into position and then losing access.The coil was strung out and pulled from the catheter.The patient¿s aneurysm was left untreated when the procedure was called.It is unknown if the patient was prescribed any medication.The patient was planned to be discharged and go home on the same day as the procedure.The plan is to have the patient get an additional ct in 3 months to see if the aneurysm sac is still growing and go from there.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device has been returned to the manufacturer for evaluation.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.

Brand Name
HP8 AZUR HYDROPACK 18
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key25488431
Report Number2032493-2026-00400
Device Sequence Number9921905
Product Code KRD
UDI-Device Identifier00842429118061
UDI-Public00842429118061
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K223050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-880035
Device Lot Number0001476241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer07/02/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
018 X 150 CM NAVICROSS
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexMale
Patient Weight95 KG
Patient EthnicityNon Hispanic
Patient RaceWhite